Heavy Snow, Northeast Mountains
- When
- November 17, 10:00 PM PST to November 18, 10:00 PM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A deep closed low pressure system moved into southwestern Washington. Bands of snow developed along a TROWAL (TROugh of Warm Air ALoft) that extended from northern Idaho into eastern Washington.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OTX wrote it up.
A deep closed low pressure system moved into southwestern Washington. Bands of snow developed along a TROWAL (TROugh of Warm Air ALoft) that extended from northern Idaho into eastern Washington. This feature was nearly stationary overnight on November 17th through November 18th. Snow showers persisted into the early hours of November 19th before this feature weakened and shifted eastward. Heavier snowfall reports ranged from six inches to a foot.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Nov 17, 9:35 PM PST, 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
935 PM PST Thu Nov 17 2011
.SYNOPSIS...
Another round of snow is likely on Friday especially over extreme
Eastern Washington and North Idaho. The weekend promises to be colder
than average followed by periodic bouts of mountain snow and
valley rain or snow through the next week.
&&
.DISCUSSION...Updated discussion to send out new aviation forecast
discussion for 06z terminal aviation forecasts, otherwise highlights
and forecast has not been changed. Infrared satellite imagery
continues to show cooling cloud tops and rotation on the north
side of the jet- stream with trajectories toward Eastern
Washington and North Idaho. Mosaic of regional radars is also
picking some of these disturbances up. /Pelatti
&&
.AVIATION...
06Z TAFs...Low pressure system passage and small weather
disturbances associated with it keeps snow and resulting IFR
ceilings and visibilities at times due to snowfall intensity. Rain
may be mixed in for a time near KLWS. Slow entrance of a cold front
from the north will allow for some wind shear as low level
Northeast winds near and behind the front at the surface have
winds change to more from the Northwest aloft.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 28 32 15 25 11 28 / 70 100 50 20 20 20
Coeur d'Alene 27 32 14 25 14 29 / 80 100 60 20 20 20
Pullman 28 33 18 28 15 31 / 70 90 60 50 30 10
Lewiston 31 40 24 35 23 36 / 50 80 60 50 30 10
Colville 23 32 10 26 8 29 / 80 100 30 10 20 20
Sandpoint 22 31 9 23 11 29 / 80 100 20 10 20 20
Kellogg 28 28 16 22 15 27 / 80 100 60 40 20 20
Moses Lake 23 36 14 30 13 32 / 30 60 30 20 10 10
Wenatchee 26 35 17 30 15 33 / 30 50 30 30 10 10
Omak 20 33 6 29 7 32 / 60 70 30 20 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Storm Warning until 10 PM PST Friday for Central
Panhandle Mountains.
Winter Storm Warning until 4 PM PST Friday for Coeur d'Alene
Area-Northern Panhandle.
WA...Winter Storm Warning until 4 PM PST Friday for Northeast
Mountains-Spokane Area.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 650 PM PST THU NOV 17 2011 IDZ001-002-004-WAZ036-037-190300- NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS- SPOKANE AREA-NORTHEAST MOUNTAINS- 650 PM PST THU NOV 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO AND NORTHEAST WASHINGTON. .DAY ONE...TONIGHT SNOW WILL SPREAD FROM WEST TO EAST AND INTENSIFY OVERNIGHT. SOME MODERATE TO HEAVY SNOW ACCUMULATIONS ARE EXPECTED INTO FRIDAY. ADDITIONALLY NORTHEAST WIND GUSTS UP TO 25 MPH WILL MAKE FOR UNPLEASANT COLD CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE HEAVY SNOW ACCUMULATIONS WILL BE POSSIBLE FRIDAY...FOLLOWED BY SHARPLY COLDER TEMPERATURES FOR THE WEEKEND...FOLLOWED BY WARMING AND RISING SNOW LEVELS FOR MUCH OF THE NEXT WORKWEEK. IDZ003-026-027-WAZ031>035-038-041>044-190300- IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- OKANOGAN VALLEY-WATERVILLE PLATEAU- 650 PM PST THU NOV 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TONIGHT SNOW WILL SPREAD FROM WEST TO EAST AND INTENSIFY OVERNIGHT. SOME LIGHT SNOW ACCUMULATIONS IS EXPECTED INTO FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE SNOW FOR FRIDAY...GENERALLY LIGHT IN VALLEYS BUT HEAVY SNOW ACCUMULATIONS ARE POSSIBLE FOR ALL MOUNTAINS. SHARPLY COLDER TEMPERATURES ARE EXPECTED THIS WEEKEND....FOLLOWED BY WARMING AND RISING SNOW LEVELS FOR MUCH OF THE NEXT WORKWEEK.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPOKANE WA
408 PM PST THU NOV 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HEAVY SNOW 2 SSW LEAVENWORTH 47.57N 120.68W
11/16/2011 M6.0 INCH CHELAN WA TRAINED SPOTTER
SPOTTER CHELAN 34, ACCUMULATION SINCE 12PM, STILL SNOWING
29 DEGREES
0310 AM HEAVY SNOW 6 WNW DIAMOND LAKE 48.17N 117.31W
11/17/2011 M4.0 INCH PEND OREILLE WA TRAINED SPOTTER
0600 AM SNOW 6 W NEWPORT 48.18N 117.17W
11/17/2011 M3.9 INCH PEND OREILLE WA TRAINED SPOTTER
COCORAHS WA-PO-9
0600 AM HEAVY SNOW 13 NE SANDPOINT 48.38N 116.31W
11/17/2011 M5.2 INCH BONNER ID TRAINED SPOTTER
COCORAHS ID-BR-8
0600 AM SNOW 1 SW BREWSTER 48.09N 119.79W
11/17/2011 M3.3 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-1
0600 AM SNOW 6 NE ELK 48.08N 117.19W
11/17/2011 M1.0 INCH PEND OREILLE WA TRAINED SPOTTER
COCORAHS WA-PO-1
0630 AM SNOW 10 NW KETTLE FALLS 48.72N 118.20W
11/17/2011 M3.0 INCH FERRY WA TRAINED SPOTTER
COCORAHS WA-FY-8
0630 AM HEAVY SNOW 1 NW PLAIN 47.77N 120.66W
11/17/2011 M5.6 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-35
0630 AM SNOW 3 WNW ALENE 47.71N 116.84W
11/17/2011 M1.0 INCH KOOTENAI ID TRAINED SPOTTER
COCORAHS ID-KT-8
0700 AM HEAVY SNOW PORTHILL 48.99N 116.49W
11/17/2011 M5.0 INCH BOUNDARY ID CO-OP OBSERVER
0700 AM HEAVY SNOW 12 N LEAVENWORTH 47.77N 120.66W
11/17/2011 M6.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-33
0700 AM HEAVY SNOW 9 W CHELAN 47.83N 120.21W
11/17/2011 M4.9 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-36
0700 AM SNOW 1 N EAST WENATCHEE 47.44N 120.29W
11/17/2011 M1.8 INCH DOUGLAS WA TRAINED SPOTTER
COCORAHS WA-DG-3
0700 AM SNOW 2 NNE EAST WENATCHEE 47.44N 120.27W
11/17/2011 M3.1 INCH DOUGLAS WA TRAINED SPOTTER
COCORAHS WA-DG-16
0700 AM SNOW 2 E EAST WENATCHEE 47.41N 120.24W
11/17/2011 M1.7 INCH DOUGLAS WA TRAINED SPOTTER
COCORAHS WA-DG-18
0700 AM SNOW 4 N REPUBLIC 48.71N 118.72W
11/17/2011 M2.8 INCH FERRY WA TRAINED SPOTTER
COCORAHS WA-FY-1
0700 AM HEAVY SNOW 4 WNW WINTHROP 48.49N 120.25W
11/17/2011 M6.5 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-11
0700 AM HEAVY SNOW 10 N METALINE FALLS 49.01N 117.37W
11/17/2011 M4.0 INCH XXX XX CO-OP OBSERVER
BOUNDARY DAM
0700 AM SNOW CONCONULLY 48.56N 119.75W
11/17/2011 M2.6 INCH OKANOGAN WA CO-OP OBSERVER
0700 AM SNOW NORTHPORT 48.92N 117.78W
11/17/2011 M2.8 INCH STEVENS WA CO-OP OBSERVER
0700 AM SNOW 3 NW AIRWAY HEIGHTS 47.68N 117.63W
11/17/2011 M0.2 INCH SPOKANE WA OFFICIAL NWS OBS
WFO SPOKANE
0700 AM SNOW 3 ESE AIRWAY HEIGHTS 47.62N 117.53W
11/17/2011 M0.3 INCH SPOKANE WA OFFICIAL NWS OBS
SPOKANE INTERNATIONAL AIRPORT
0700 AM SNOW BRIDGEPORT 48.01N 119.67W
11/17/2011 M2.0 INCH DOUGLAS WA CO-OP OBSERVER
0700 AM HEAVY SNOW BONNERS FERRY 48.69N 116.32W
11/17/2011 M6.5 INCH BOUNDARY ID CO-OP OBSERVER
0700 AM HEAVY SNOW STEHEKIN 48.31N 120.65W
11/17/2011 M16.0 INCH CHELAN WA CO-OP OBSERVER
0700 AM SNOW 4 E SPIRIT LAKE 47.96N 116.79W
11/17/2011 M2.0 INCH KOOTENAI ID TRAINED SPOTTER
COCORAHS ID-KT-1
0700 AM HEAVY SNOW 3 SE WINTHROP 48.43N 120.14W
11/17/2011 M6.3 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-12
0700 AM SNOW 5 S WENATCHEE 47.36N 120.33W
11/17/2011 M2.7 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-31
0700 AM SNOW SSW METALINE FALLS 48.86N 117.37W
11/17/2011 M3.3 INCH PEND OREILLE WA TRAINED SPOTTER
COCORAHS WA-PO-10
0700 AM HEAVY SNOW 13 NW ENTIAT 47.80N 120.41W
11/17/2011 M4.2 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-22
0700 AM SNOW 2 S WENATCHEE 47.40N 120.33W
11/17/2011 M2.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-19
0700 AM SNOW S WENATCHEE 47.42N 120.33W
11/17/2011 M3.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-7
0700 AM SNOW 7 ENE MOSCOW 46.78N 116.86W
11/17/2011 M1.0 INCH LATAH ID TRAINED SPOTTER
COCORAHS ID-LT-4
0700 AM SNOW 2 ENE ATHOL 47.95N 116.68W
11/17/2011 M1.0 INCH KOOTENAI ID TRAINED SPOTTER
COCORAHS ID-KT-3
0700 AM SNOW 12 SSE PRIEST RIVER 48.03N 116.81W
11/17/2011 M2.8 INCH BONNER ID TRAINED SPOTTER
COCORAHS ID-BR-15
0715 AM SNOW 2 WSW MALAGA 47.36N 120.23W
11/17/2011 M2.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-17
0726 AM HEAVY SNOW SANDPOINT 48.28N 116.56W
11/17/2011 M6.0 INCH BONNER ID TRAINED SPOTTER
6 INCHES OF SNOW OVERNIGHT AT SANDPOINT.
0730 AM SNOW 1 WSW WENATCHEE 47.42N 120.34W
11/17/2011 M2.1 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-13
0747 AM HEAVY SNOW 1 NE PESHASTIN 47.57N 120.60W
11/17/2011 M6.4 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-28
0752 AM HEAVY SNOW 6 NW DIAMOND LAKE 48.17N 117.31W
11/17/2011 M4.0 INCH PEND OREILLE WA TRAINED SPOTTER
SPOTTER PO16. ELEVATION 2318 FEET. SNOW FELL OVERNIGHT.
0800 AM HEAVY SNOW 3 NW NAPLES 48.60N 116.44W
11/17/2011 M7.0 INCH BOUNDARY ID TRAINED SPOTTER
0800 AM HEAVY SNOW 2 ENE LEAVENWORTH 47.60N 120.63W
11/17/2011 M6.5 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-27
0800 AM SNOW CHELAN 47.85N 120.03W
11/17/2011 M2.3 INCH CHELAN WA CO-OP OBSERVER
0800 AM SNOW WATERVILLE 47.65N 120.07W
11/17/2011 M2.6 INCH DOUGLAS WA CO-OP OBSERVER
0800 AM SNOW 1 SE COLVILLE 48.54N 117.88W
11/17/2011 M3.5 INCH STEVENS WA TRAINED SPOTTER
COCORAHS WA-ST-12
0800 AM HEAVY SNOW 1 NNW LEAVENWORTH 47.60N 120.67W
11/17/2011 M6.4 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-23
0800 AM HEAVY SNOW SANDPOINT 48.28N 116.56W
11/17/2011 M4.2 INCH BONNER ID CO-OP OBSERVER
0800 AM SNOW 7 E TONASKET 48.70N 119.28W
11/17/2011 M1.5 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-2
0800 AM SNOW 8 NNE REPUBLIC 48.76N 118.66W
11/17/2011 M2.4 INCH FERRY WA TRAINED SPOTTER
COCORAHS WA-FY-5
0830 AM SNOW WSW MALAGA 47.37N 120.21W
11/17/2011 M2.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-4
0900 AM SNOW CHEWELAH 48.29N 117.73W
11/17/2011 M3.0 INCH STEVENS WA CO-OP OBSERVER
0900 AM HEAVY SNOW PLAIN 47.76N 120.65W
11/17/2011 M5.9 INCH CHELAN WA CO-OP OBSERVER
0900 AM HEAVY SNOW MAZAMA 48.58N 120.39W
11/17/2011 M9.4 INCH OKANOGAN WA CO-OP OBSERVER
0407 PM HEAVY SNOW WINTHROP 48.47N 120.18W
11/17/2011 M6.2 INCH OKANOGAN WA CO-OP OBSERVER
&&
MATPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPOKANE WA
606 PM PST THU NOV 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HEAVY SNOW 2 SSW LEAVENWORTH 47.57N 120.68W
11/16/2011 M6.0 INCH CHELAN WA TRAINED SPOTTER
SPOTTER CHELAN 34, ACCUMULATION SINCE 12PM, STILL SNOWING
29 DEGREES
0310 AM HEAVY SNOW 6 WNW DIAMOND LAKE 48.17N 117.31W
11/17/2011 M4.0 INCH PEND OREILLE WA TRAINED SPOTTER
0600 AM SNOW 6 W NEWPORT 48.18N 117.17W
11/17/2011 M3.9 INCH PEND OREILLE WA TRAINED SPOTTER
COCORAHS WA-PO-9
0600 AM HEAVY SNOW 13 NE SANDPOINT 48.38N 116.31W
11/17/2011 M5.2 INCH BONNER ID TRAINED SPOTTER
COCORAHS ID-BR-8
0600 AM SNOW 6 NE ELK 48.08N 117.19W
11/17/2011 M1.0 INCH PEND OREILLE WA TRAINED SPOTTER
COCORAHS WA-PO-1
0600 AM SNOW 1 SW BREWSTER 48.09N 119.79W
11/17/2011 M3.3 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-1
0630 AM SNOW 10 NW KETTLE FALLS 48.72N 118.20W
11/17/2011 M3.0 INCH FERRY WA TRAINED SPOTTER
COCORAHS WA-FY-8
0630 AM SNOW 3 WNW ALENE 47.71N 116.84W
11/17/2011 M1.0 INCH KOOTENAI ID TRAINED SPOTTER
COCORAHS ID-KT-8
0630 AM HEAVY SNOW 1 NW PLAIN 47.77N 120.66W
11/17/2011 M5.6 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-35
0700 AM SNOW 3 NW AIRWAY HEIGHTS 47.68N 117.63W
11/17/2011 M0.2 INCH SPOKANE WA OFFICIAL NWS OBS
WFO SPOKANE
0700 AM SNOW NORTHPORT 48.92N 117.78W
11/17/2011 M2.8 INCH STEVENS WA CO-OP OBSERVER
0700 AM SNOW CONCONULLY 48.56N 119.75W
11/17/2011 M2.6 INCH OKANOGAN WA CO-OP OBSERVER
0700 AM HEAVY SNOW 4 WNW WINTHROP 48.49N 120.25W
11/17/2011 M6.5 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-11
0700 AM SNOW 4 N REPUBLIC 48.71N 118.72W
11/17/2011 M2.8 INCH FERRY WA TRAINED SPOTTER
COCORAHS WA-FY-1
0700 AM SNOW 2 E EAST WENATCHEE 47.41N 120.24W
11/17/2011 M1.7 INCH DOUGLAS WA TRAINED SPOTTER
COCORAHS WA-DG-18
0700 AM SNOW 2 NNE EAST WENATCHEE 47.44N 120.27W
11/17/2011 M3.1 INCH DOUGLAS WA TRAINED SPOTTER
COCORAHS WA-DG-16
0700 AM SNOW 1 N EAST WENATCHEE 47.44N 120.29W
11/17/2011 M1.8 INCH DOUGLAS WA TRAINED SPOTTER
COCORAHS WA-DG-3
0700 AM HEAVY SNOW 9 W CHELAN 47.83N 120.21W
11/17/2011 M4.9 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-36
0700 AM SNOW 3 ESE AIRWAY HEIGHTS 47.62N 117.53W
11/17/2011 M0.3 INCH SPOKANE WA OFFICIAL NWS OBS
SPOKANE INTERNATIONAL AIRPORT
0700 AM SNOW BRIDGEPORT 48.01N 119.67W
11/17/2011 M2.0 INCH DOUGLAS WA CO-OP OBSERVER
0700 AM HEAVY SNOW BONNERS FERRY 48.69N 116.32W
11/17/2011 M6.5 INCH BOUNDARY ID CO-OP OBSERVER
0700 AM HEAVY SNOW STEHEKIN 48.31N 120.65W
11/17/2011 M16.0 INCH CHELAN WA CO-OP OBSERVER
0700 AM SNOW 4 E SPIRIT LAKE 47.96N 116.79W
11/17/2011 M2.0 INCH KOOTENAI ID TRAINED SPOTTER
COCORAHS ID-KT-1
0700 AM HEAVY SNOW 3 SE WINTHROP 48.43N 120.14W
11/17/2011 M6.3 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-12
0700 AM SNOW 5 S WENATCHEE 47.36N 120.33W
11/17/2011 M2.7 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-31
0700 AM HEAVY SNOW 13 NW ENTIAT 47.80N 120.41W
11/17/2011 M4.2 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-22
0700 AM SNOW 2 S WENATCHEE 47.40N 120.33W
11/17/2011 M2.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-19
0700 AM HEAVY SNOW 9 N METALINE 48.99N 117.35W
11/17/2011 M4.0 INCH PEND OREILLE WA CO-OP OBSERVER
BOUNDARY DAM
0700 AM HEAVY SNOW 12 N LEAVENWORTH 47.77N 120.66W
11/17/2011 M6.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-33
0700 AM HEAVY SNOW PORTHILL 48.99N 116.49W
11/17/2011 M5.0 INCH BOUNDARY ID CO-OP OBSERVER
0700 AM SNOW SSW METALINE FALLS 48.86N 117.37W
11/17/2011 M3.3 INCH PEND OREILLE WA TRAINED SPOTTER
COCORAHS WA-PO-10
0700 AM SNOW 12 SSE PRIEST RIVER 48.03N 116.81W
11/17/2011 M2.8 INCH BONNER ID TRAINED SPOTTER
COCORAHS ID-BR-15
0700 AM SNOW 2 ENE ATHOL 47.95N 116.68W
11/17/2011 M1.0 INCH KOOTENAI ID TRAINED SPOTTER
COCORAHS ID-KT-3
0700 AM SNOW 7 ENE MOSCOW 46.78N 116.86W
11/17/2011 M1.0 INCH LATAH ID TRAINED SPOTTER
COCORAHS ID-LT-4
0700 AM SNOW S WENATCHEE 47.42N 120.33W
11/17/2011 M3.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-7
0715 AM SNOW 2 WSW MALAGA 47.36N 120.23W
11/17/2011 M2.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-17
0726 AM HEAVY SNOW SANDPOINT 48.28N 116.56W
11/17/2011 M6.0 INCH BONNER ID TRAINED SPOTTER
6 INCHES OF SNOW OVERNIGHT AT SANDPOINT.
0730 AM SNOW 1 WSW WENATCHEE 47.42N 120.34W
11/17/2011 M2.1 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-13
0747 AM HEAVY SNOW 1 NE PESHASTIN 47.57N 120.60W
11/17/2011 M6.4 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-28
0752 AM HEAVY SNOW 6 NW DIAMOND LAKE 48.17N 117.31W
11/17/2011 M4.0 INCH PEND OREILLE WA TRAINED SPOTTER
SPOTTER PO16. ELEVATION 2318 FEET. SNOW FELL OVERNIGHT.
0800 AM HEAVY SNOW SANDPOINT 48.28N 116.56W
11/17/2011 M4.2 INCH BONNER ID CO-OP OBSERVER
0800 AM SNOW 8 NNE REPUBLIC 48.76N 118.66W
11/17/2011 M2.4 INCH FERRY WA TRAINED SPOTTER
COCORAHS WA-FY-5
0800 AM SNOW 7 E TONASKET 48.70N 119.28W
11/17/2011 M1.5 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-2
0800 AM HEAVY SNOW 3 NW NAPLES 48.60N 116.44W
11/17/2011 M7.0 INCH BOUNDARY ID TRAINED SPOTTER
0800 AM HEAVY SNOW 2 ENE LEAVENWORTH 47.60N 120.63W
11/17/2011 M6.5 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-27
0800 AM SNOW CHELAN 47.85N 120.03W
11/17/2011 M2.3 INCH CHELAN WA CO-OP OBSERVER
0800 AM SNOW WATERVILLE 47.65N 120.07W
11/17/2011 M2.6 INCH DOUGLAS WA CO-OP OBSERVER
0800 AM SNOW 1 SE COLVILLE 48.54N 117.88W
11/17/2011 M3.5 INCH STEVENS WA TRAINED SPOTTER
COCORAHS WA-ST-12
0800 AM HEAVY SNOW 1 NNW LEAVENWORTH 47.60N 120.67W
11/17/2011 M6.4 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-23
0830 AM SNOW WSW MALAGA 47.37N 120.21W
11/17/2011 M2.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-4
0900 AM HEAVY SNOW MAZAMA 48.58N 120.39W
11/17/2011 M9.4 INCH OKANOGAN WA CO-OP OBSERVER
0900 AM HEAVY SNOW PLAIN 47.76N 120.65W
11/17/2011 M5.9 INCH CHELAN WA CO-OP OBSERVER
0900 AM SNOW CHEWELAH 48.29N 117.73W
11/17/2011 M3.0 INCH STEVENS WA CO-OP OBSERVER
0400 PM HEAVY SNOW NEWPORT 48.18N 117.05W
11/17/2011 M4.0 INCH PEND OREILLE WA CO-OP OBSERVER
0400 PM SNOW REPUBLIC 48.65N 118.73W
11/17/2011 M3.0 INCH FERRY WA CO-OP OBSERVER
0407 PM HEAVY SNOW WINTHROP 48.47N 120.18W
11/17/2011 M6.2 INCH OKANOGAN WA CO-OP OBSERVER
&&
MATPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPOKANE WA
637 PM PST THU NOV 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HEAVY SNOW 2 SSW LEAVENWORTH 47.57N 120.68W
11/16/2011 M6.0 INCH CHELAN WA TRAINED SPOTTER
SPOTTER CHELAN 34, ACCUMULATION SINCE 12PM, STILL SNOWING
29 DEGREES
0310 AM HEAVY SNOW 6 WNW DIAMOND LAKE 48.17N 117.31W
11/17/2011 M4.0 INCH PEND OREILLE WA TRAINED SPOTTER
0600 AM HEAVY SNOW 13 NE SANDPOINT 48.38N 116.31W
11/17/2011 M5.2 INCH BONNER ID TRAINED SPOTTER
COCORAHS ID-BR-8
0600 AM SNOW 6 NE ELK 48.08N 117.19W
11/17/2011 M1.0 INCH PEND OREILLE WA TRAINED SPOTTER
COCORAHS WA-PO-1
0600 AM SNOW 1 SW BREWSTER 48.09N 119.79W
11/17/2011 M3.3 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-1
0600 AM SNOW 6 W NEWPORT 48.18N 117.17W
11/17/2011 M3.9 INCH PEND OREILLE WA TRAINED SPOTTER
COCORAHS WA-PO-9
0630 AM SNOW 3 WNW ALENE 47.71N 116.84W
11/17/2011 M1.0 INCH KOOTENAI ID TRAINED SPOTTER
COCORAHS ID-KT-8
0630 AM HEAVY SNOW 1 NW PLAIN 47.77N 120.66W
11/17/2011 M5.6 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-35
0630 AM SNOW 10 NW KETTLE FALLS 48.72N 118.20W
11/17/2011 M3.0 INCH FERRY WA TRAINED SPOTTER
COCORAHS WA-FY-8
0700 AM SNOW BRIDGEPORT 48.01N 119.67W
11/17/2011 M2.0 INCH DOUGLAS WA CO-OP OBSERVER
0700 AM SNOW 3 ESE AIRWAY HEIGHTS 47.62N 117.53W
11/17/2011 M0.3 INCH SPOKANE WA OFFICIAL NWS OBS
SPOKANE INTERNATIONAL AIRPORT
0700 AM HEAVY SNOW 9 W CHELAN 47.83N 120.21W
11/17/2011 M4.9 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-36
0700 AM SNOW 1 N EAST WENATCHEE 47.44N 120.29W
11/17/2011 M1.8 INCH DOUGLAS WA TRAINED SPOTTER
COCORAHS WA-DG-3
0700 AM SNOW 2 NNE EAST WENATCHEE 47.44N 120.27W
11/17/2011 M3.1 INCH DOUGLAS WA TRAINED SPOTTER
COCORAHS WA-DG-16
0700 AM SNOW 2 E EAST WENATCHEE 47.41N 120.24W
11/17/2011 M1.7 INCH DOUGLAS WA TRAINED SPOTTER
COCORAHS WA-DG-18
0700 AM SNOW 4 N REPUBLIC 48.71N 118.72W
11/17/2011 M2.8 INCH FERRY WA TRAINED SPOTTER
COCORAHS WA-FY-1
0700 AM HEAVY SNOW 4 WNW WINTHROP 48.49N 120.25W
11/17/2011 M6.5 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-11
0700 AM SNOW CONCONULLY 48.56N 119.75W
11/17/2011 M2.6 INCH OKANOGAN WA CO-OP OBSERVER
0700 AM HEAVY SNOW BONNERS FERRY 48.69N 116.32W
11/17/2011 M6.5 INCH BOUNDARY ID CO-OP OBSERVER
0700 AM HEAVY SNOW STEHEKIN 48.31N 120.65W
11/17/2011 M16.0 INCH CHELAN WA CO-OP OBSERVER
0700 AM SNOW 4 E SPIRIT LAKE 47.96N 116.79W
11/17/2011 M2.0 INCH KOOTENAI ID TRAINED SPOTTER
COCORAHS ID-KT-1
0700 AM HEAVY SNOW 3 SE WINTHROP 48.43N 120.14W
11/17/2011 M6.3 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-12
0700 AM SNOW 5 S WENATCHEE 47.36N 120.33W
11/17/2011 M2.7 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-31
0700 AM HEAVY SNOW 13 NW ENTIAT 47.80N 120.41W
11/17/2011 M4.2 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-22
0700 AM SNOW 2 S WENATCHEE 47.40N 120.33W
11/17/2011 M2.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-19
0700 AM HEAVY SNOW 9 N METALINE 48.99N 117.35W
11/17/2011 M4.0 INCH PEND OREILLE WA CO-OP OBSERVER
BOUNDARY DAM
0700 AM HEAVY SNOW PORTHILL 48.99N 116.49W
11/17/2011 M5.0 INCH BOUNDARY ID CO-OP OBSERVER
0700 AM SNOW SSW METALINE FALLS 48.86N 117.37W
11/17/2011 M3.3 INCH PEND OREILLE WA TRAINED SPOTTER
COCORAHS WA-PO-10
0700 AM SNOW NORTHPORT 48.92N 117.78W
11/17/2011 M2.8 INCH STEVENS WA CO-OP OBSERVER
0700 AM SNOW 3 NW AIRWAY HEIGHTS 47.68N 117.63W
11/17/2011 M0.2 INCH SPOKANE WA OFFICIAL NWS OBS
WFO SPOKANE
0700 AM HEAVY SNOW 12 N LEAVENWORTH 47.77N 120.66W
11/17/2011 M6.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-33
0700 AM SNOW S WENATCHEE 47.42N 120.33W
11/17/2011 M3.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-7
0700 AM SNOW 7 ENE MOSCOW 46.78N 116.86W
11/17/2011 M1.0 INCH LATAH ID TRAINED SPOTTER
COCORAHS ID-LT-4
0700 AM SNOW 2 ENE ATHOL 47.95N 116.68W
11/17/2011 M1.0 INCH KOOTENAI ID TRAINED SPOTTER
COCORAHS ID-KT-3
0700 AM SNOW 12 SSE PRIEST RIVER 48.03N 116.81W
11/17/2011 M2.8 INCH BONNER ID TRAINED SPOTTER
COCORAHS ID-BR-15
0715 AM SNOW 2 WSW MALAGA 47.36N 120.23W
11/17/2011 M2.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-17
0726 AM HEAVY SNOW SANDPOINT 48.28N 116.56W
11/17/2011 M6.0 INCH BONNER ID TRAINED SPOTTER
6 INCHES OF SNOW OVERNIGHT AT SANDPOINT.
0730 AM SNOW 1 WSW WENATCHEE 47.42N 120.34W
11/17/2011 M2.1 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-13
0747 AM HEAVY SNOW 1 NE PESHASTIN 47.57N 120.60W
11/17/2011 M6.4 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-28
0752 AM HEAVY SNOW 6 NW DIAMOND LAKE 48.17N 117.31W
11/17/2011 M4.0 INCH PEND OREILLE WA TRAINED SPOTTER
SPOTTER PO16. ELEVATION 2318 FEET. SNOW FELL OVERNIGHT.
0800 AM SNOW 1 SE COLVILLE 48.54N 117.88W
11/17/2011 M3.5 INCH STEVENS WA TRAINED SPOTTER
COCORAHS WA-ST-12
0800 AM HEAVY SNOW 1 NNW LEAVENWORTH 47.60N 120.67W
11/17/2011 M6.4 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-23
0800 AM SNOW 7 E TONASKET 48.70N 119.28W
11/17/2011 M1.5 INCH OKANOGAN WA TRAINED SPOTTER
COCORAHS WA-OK-2
0800 AM HEAVY SNOW 3 NW NAPLES 48.60N 116.44W
11/17/2011 M7.0 INCH BOUNDARY ID TRAINED SPOTTER
0800 AM HEAVY SNOW 2 ENE LEAVENWORTH 47.60N 120.63W
11/17/2011 M6.5 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-27
0800 AM SNOW CHELAN 47.85N 120.03W
11/17/2011 M2.3 INCH CHELAN WA CO-OP OBSERVER
0800 AM SNOW WATERVILLE 47.65N 120.07W
11/17/2011 M2.6 INCH DOUGLAS WA CO-OP OBSERVER
0800 AM HEAVY SNOW SANDPOINT 48.28N 116.56W
11/17/2011 M4.2 INCH BONNER ID CO-OP OBSERVER
0800 AM SNOW 8 NNE REPUBLIC 48.76N 118.66W
11/17/2011 M2.4 INCH FERRY WA TRAINED SPOTTER
COCORAHS WA-FY-5
0830 AM SNOW WSW MALAGA 47.37N 120.21W
11/17/2011 M2.0 INCH CHELAN WA TRAINED SPOTTER
COCORAHS WA-CH-4
0900 AM HEAVY SNOW MAZAMA 48.58N 120.39W
11/17/2011 M9.4 INCH OKANOGAN WA CO-OP OBSERVER
0900 AM HEAVY SNOW PLAIN 47.76N 120.65W
11/17/2011 M5.9 INCH CHELAN WA CO-OP OBSERVER
0900 AM SNOW CHEWELAH 48.29N 117.73W
11/17/2011 M3.0 INCH STEVENS WA CO-OP OBSERVER
0400 PM HEAVY SNOW NEWPORT 48.18N 117.05W
11/17/2011 M4.0 INCH PEND OREILLE WA CO-OP OBSERVER
0400 PM SNOW REPUBLIC 48.65N 118.73W
11/17/2011 M3.0 INCH FERRY WA CO-OP OBSERVER
0400 PM HEAVY SNOW COLVILLE 48.54N 117.89W
11/17/2011 M4.2 INCH STEVENS WA CO-OP OBSERVER
0407 PM HEAVY SNOW WINTHROP 48.47N 120.18W
11/17/2011 M6.2 INCH OKANOGAN WA CO-OP OBSERVER
&&
MATThe national radar mosaic for the moment the first event began.
2 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Washington in 2011Every state in 2011This day in weather historyWarnings in Washington, November 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 351143, 351144.